# SDR CALA9801151

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Condition: Gouged
- Location: Ws 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LEADING EDGE SLAT DOOR GOUGED AT XOS 240.  A REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5730-01568.
